# SDR SWAA002276

- Difficulty date: November 8, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 45,956 hours, 40,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC1503
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND BS 663.75 BULKHEAD VERTICAL STIFFENERS CRACKED AT WL 170, LBL 6 & RBL 6.  REMOVED AND REPLACED STIFFENERS PER SRM.
